# SDR SWIA200110366

- Difficulty date: November 16, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,119 hours, 6,273 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2435
- Condition: Faulty
- Location: Spoileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE (RIGHT SPOILERON).  REMOVED AND REPLACED RIGHT INBOARD PCU FOR SPOILERON IAW 27-62-01.  OPS AND LEAK CHECK GOOD ON RIGHT INBOARD SPOILERON.
